MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion leading to intervention is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, one 7.0 x 80 mm stent to treat a denovo lesion in the superficial femoral artery (sfa) proximal third in the left leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.On 05-feb-24, an occlusion was identified.It was reported as not related to the device or the procedure.It was related to concomitant medication but required medication to treat.The outcome was reported as continuing.The occlusion was in the proximal to mid aspect of the left sfa.The patient's status was reported as being asymptomatic from an arterial standpoint, post bilateral lower extremity revascularisation (initial procedure on (b)(6) 2022).There was no claudication or rest pain, no ulcerations and no upcoming podiatric surgery.Imaging taken on 05-feb-24 showed multilevel flow-limiting arterial disease bilaterally with occluded sfa arteries bilaterally.There were mildly diminished ankle-brachial index (abi) measurements and adequate toe-brachial indexes (tbis) bilaterally.The imaging findings and pathophysiology of the peripheral arterial disease (pad) were discussed between the physician and the patient.It was reported that she remains asymptomatic.There was no indication for further intervention.The importance of robust risk factor modification including encouragement by the physician to walk as much as possible to facilitate collateralisation.A follow-up visit was planned in six months with abis/tbis for routine monitoring purposes.The physician reviewed the signs and symptoms that would indicate urgent evaluation with the patient.The patient had venous insufficiency with palpable knots and visible spider veins to bilateral lower extremities.Imaging at a previous clinic visit demonstrated a small amount of venous insufficiency bilaterally below the knee.There was shared decision-making to hold off on ablative therapy.The patient was encouraged to continue the use of compression stockings.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion leading to intervention is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section a.2.And section b.3.Were updated with the patient's age and the date of onset of the event, section b.5.Was updated, section b.7.Was updated to add that it was unknown if the patient had a non-healing wound on the target limb at baseline, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.11.Was updated to reflect the sections that have changed in this report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, one 7.0 x 80 mm stent to treat a denovo lesion in the superficial femoral artery (sfa) proximal third in the left leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.On (b)(6) 2022, an occlusion was identified.It was reported as not related to the device or the procedure.It was related to concomitant medication but required medication to treat it.The outcome was reported as continuing.The occlusion was in the proximal to mid aspect of the left sfa.The patient's status was reported as being asymptomatic from an arterial standpoint, post bilateral lower extremity revascularisation (initial procedure on (b)(6) 2022).There was no claudication or rest pain, no ulcerations and no upcoming podiatric surgery.Imaging taken showed multilevel flow-limiting arterial disease bilaterally with occluded sfa arteries bilaterally.There were mildly diminished ankle-brachial index (abi) measurements and adequate toe-brachial indexes (tbis) bilaterally.The imaging findings and pathophysiology of the peripheral arterial disease (pad) were discussed between the physician and the patient.It was reported that she remains asymptomatic.There was no indication for further intervention.The importance of robust risk factor modification including encouragement by the physician to walk as much as possible to facilitate collateralisation.A follow-up visit was planned in six months with abis/tbis for routine monitoring purposes.The physician reviewed the signs and symptoms that would indicate urgent evaluation with the patient.The patient had venous insufficiency with palpable knots and visible spider veins to bilateral lower extremities.Imaging at a previous clinic visit demonstrated a small amount of venous insufficiency bilaterally below the knee.There was shared decision-making to hold off on ablative therapy.The patient was encouraged to continue the use of compression stockings.The device remains implanted.Additional information received by the site on (b)(6) 2024 updated the date of onset of the event from (b)(6) 2024 to (b)(6) 2022, and the patient's age at the time was also revised as a result of this change.
 
Event or Problem Description
It was further reported that the study was ongoing at the patient's exit from the study.
 
Event or Problem Description
It was further reported that following the clinical events committee (cec) adjudication on 13-nov-25, the event was determined to be related to the study device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18912009
Report Number3011632150-2024-00009
Device Sequence Number6759796
Product Code NIP
UDI-Device Identifier05391526850435
UDI-Public(01)05391526850435(17)231107(11)220408(10)0000144051
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/07/2023
Device Catalogue Number142122-07
Device Lot Number0000144051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/04/2024
Not provided
11/18/2025
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/29/2024
10/15/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX); XARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight206 KG
Patient EthnicityNon Hispanic
Patient RaceWhite